What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 2, 6:08 PM EST, 36 minutes earlier.
Area forecast discussion, Jul 2, 6:08 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT WED JUL 2 2014
.SYNOPSIS...
A TROUGH OF LOW PRESSURE TO THE WEST WILL AFFECT OUR REGION
TONIGHT. IT WILL BE FOLLOWED BY A COLD FRONT WHICH WILL THEN CROSS
THE AREA THURSDAY INTO FRIDAY. BY THURSDAY...TROPICAL STORM ARTHUR
WILL START MOVING NORTHEAST AND WILL INTERACT WITH THE FRONT
OFFSHORE BY LATE FRIDAY AND SATURDAY. ANOTHER HIGH PRESSURE SYSTEM
WILL MOVE TOWARD OUR AREA BY SUNDAY BEFORE MOVING EAST OF THE
REGION EARLY NEXT WEEK
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION CONTINUED ACROSS SOUTHEASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY AT 700 PM. THE ATMOSPHERE REMAINS QUITE
UNSTABLE WITH SURFACE BASED CAPE VALUES IN EXCESS OF 3000 J/KG IN
PARTS OF OUR REGION.
THE SEVERE THUNDERSTORM WATCH HAS ENDED FOR THE PENNSYLVANIA
COUNTIES OF CARBON, MONROE, BERKS, LEHIGH AND NORTHAMPTON. IT
REMAINS IN EFFECT UNTIL 900 PM FOR THE REST OF OUR FORECAST AREA.
THE STORMS ARE RELATIVELY SLOW MOVING AND PRECIPITABLE WATER
VALUES ARE IN EXCESS OF 1.75 INCHES. AS A RESULT, LOCALLY HEAVY
RAINFALL IS LIKELY.
HEAT INDEX VALUES HAVE EXCEEDED 100 IN MUCH OF OUR HIGHLY
URBANIZED CORRIDOR FROM WILMINGTON TO PHILADELPHIA TO TRENTON. THE
HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 800 PM. THUNDERSTORMS
SHOULD REACH THE INTERSTATE 95 CORRIDOR BY THAT TIME, COOLING
TEMPERATURES.
A MOSTLY CLOUDY SKY ALONG WITH PATCHY LIGHT FOG AND HAZE ARE
EXPECTED FOR OVERNIGHT. SCATTERED RAIN SHOWERS MAY LINGER. LOW
TEMPERATURES SHOULD BE MAINLY IN THE LOWER AND MIDDLE 70S WITH A
LIGHT WIND.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
WE ARE ANTICIPATING THE FRONTAL BOUNDARY FROM THE NORTHWEST TO
STALL OVER OUR REGION ON THURSDAY. IT IS EXPECTED TO BEGIN TO
INTERACT WITH TROPICAL MOISTURE WHICH HAS BECOME ESTABLISHED IN
OUR REGION. AS A RESULT, WE ARE ANTICIPATING SHOWERS AND SCATTERED
THUNDERSTORMS TO DEVELOP ON THURSDAY MORNING AND THEY SHOULD
CONTINUE INTO THE AFTERNOON. PRECIPITABLE WATER VALUES WILL BE
AROUND 2 INCHES. THE SHOWERS AND THUNDERSTORMS SHOULD BE SLOW
MOVING AND WE ARE CONCERNED WITH THE POTENTIAL FOR FLASH FLOODING
FROM THE INTERSTATE 95 CORRIDOR NORTHWESTWARD. WE HAVE ISSUED A
FLASH FLOOD WATCH FOR THOSE AREAS.
WE HAVE GONE A BIT BELOW GUIDANCE FOR THE MAXIMUM TEMPERATURES
FOR THURSDAY DUE TO THE EXPECTED RAIN SHOWERS AND CLOUD COVER. THE
WIND SHOULD FAVOR THE SOUTH AND SOUTHWEST AROUND 5 TO 10 MPH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AT THE START OF THE LONG TERM PERIOD THE MID-LEVEL TROUGHING WILL
STILL BE TO THE WEST OF THE REGION. THIS WILL ALLOW FOR THE
SURFACE COLD FRONT TO SLOWLY SLINK ACROSS THE REGION AS IT BECOMES
BETTER ALIGNED PARALLEL TO THE UPPER LEVEL FLOW AS TS ARTHUR IS
EXPECTED TO PASS WELL TO OUR EAST. THE TROUGHING SHOULD LIFT
THROUGH BY THE FIRST HALF OF THE WEEKEND GIVING WAY TO PSEUDO-
ZONAL FLOW THROUGH EARLY NEXT WEEK. ANOTHER DEEPENING TROUGH IS
EXPECTED BY MID NEXT WEEK.
FRIDAY...THIS IS THE TIME OF THE YEAR WHERE WE HARDLY SEE A
ROBUST COLD FRONT RIP THROUGH THE REGION GIVING WAY TO A MORE
REFRESHING AIR MASS. AS PER THE NORM, THE SURFACE BOUNDARY WILL
BASICALLY LIMP THROUGH LATER ON FRIDAY PROVIDING ANOTHER FOCUS FOR
CONVECTION AS PWATS REMAIN AROUND 2 INCHES...MORE HEAVY RAIN IS
EXPECTED. AT THIS TIME THE CURRENT TRACK OF TS ARTHUR MAKES ITS
CLOSEST PASS OF OUR REGION, STILL WELL OFFSHORE, AS IT RACES
TOWARDS THE NORTHEAST SO DIRECT IMPACTS FROM THE SYSTEM WILL BE
MINIMAL, WITH SOME MOISTURE ENHANCEMENT AHEAD OF THE COLD FRONT.
SATURDAY - SUNDAY...HIGH PRESSURE AND NORTHWEST WINDS WILL BE IN
PLACE WITH LOWERING DEWPOINTS AND TEMPERATURES. EXPECTING DRY
WEATHER FOR THE WEEKEND WITH TEMPERATURES RIGHT AROUND AVERAGE.
MONDAY...HIGH PRESSURE MOVES OFFSHORE AND A RETURN FLOW SETS UP
SO WE WILL SEE A RETURN TO THE HEAT AND HUMIDITY. MEDIUM RANGE
GUIDANCE DIFFERS A BIT ON HOW FAST THE BOUNDARY LAYER MOISTENS
UNDER THE WARM AIR/THETA-E ADVECTION TAKING PLACE. THE TIMING OF
THE NEXT MID-LEVEL IMPULSE IS ALSO SUSPECT WITH THE GFS MUCH
WETTER THAN THE EURO. FOR THE TIME BEING USED A BLEND OF
PERSISTENCE AND WPC GIVING A CHANCE FOR SHOWERS ACROSS OUR
NORTHERN TIER ZONES.
TUESDAY - WEDNESDAY...PRE-FRONTAL HEAT TROUGHS BOTH AFTERNOONS
SHOULD BE ENOUGH OF A FOCUS FOR SCATTERED SHOWERS AND
THUNDERSTORMS AHEAD OF THE NEXT COLD FRONT. THE NEXT FRONT IS
EXPECTED TO CROSS/STALL ACROSS THE REGION ON WEDNESDAY WITH
CONTINUED SHOWERY ACTIVITY. TEMPERATURES SHOULD BE WELL ABOVE
NORMAL.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THUNDERSTORMS WILL CONTINUE TO MAKE THEIR WAY EASTWARD ACROSS OUR
FORECAST AREA DURING THE EVENING HOURS. WHILE CONDITIONS WILL BE
MOSTLY IN THE VFR CATEGORY, THE THUNDERSTORMS WILL BE ACCOMPANIED
BY IFR CONDITIONS ALONG WITH FREQUENT LIGHTNING, GUSTY WINDS AND
HEAVY RAIN.
THE THUNDERSTORM ACTIVITY SHOULD LESSEN FOR THE OVERNIGHT PERIOD
WITH LINGERING CLOUDS AND SHOWERS ANTICIPATED. CONDITIONS SHOULD
BE MOSTLY VFR WITH OCCASIONAL MVFR CEILINGS AND VISIBILITY VALUES.
SHOWERS AND SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ON
THURSDAY MORNING AND THEY SHOULD CONTINUE THROUGH THE AFTERNOON.
CONDITIONS MAY DETERIORATE AS THE DAY PROGRESSES. THE RAIN WILL
LIKELY BE HEAVY AT TIMES.
THE WIND SHOULD FAVOR THE SOUTH AND SOUTHWEST AROUND 8 TO 10
KNOTS INTO THIS EVENING. A LIGHT AND VARIABLE WIND IS EXPECTED FOR
OVERNIGHT. A SOUTH TO SOUTHWEST WIND AROUND 8 TO 10 KNOTS IS
FORECAST FOR THURSDAY.
OUTLOOK...
FRIDAY...MOSTLY POOR CONDITIONS WITH CIG/VSBY RESTRICTIONS AND
OCNL SHOWERS/TSTMS. GUSTY NORTH-NORTHWEST WINDS LIKELY.
FRIDAY NIGHT THRU SUNDAY...MOSTLY VFR. GUSTY WINDS SAT.
MONDAY...VFR. POSSIBLE AFTERNOON SHOWERS/THUNDERSTORMS NORTH OF
PHL.
&&
.MARINE...
A SOUTHERLY FLOW IS EXPECTED ON THE COASTAL WATERS OF NEW JERSEY
AND DELAWARE FOR TONIGHT AND THURSDAY. SPEEDS SHOULD BE MAINLY IN
THE 10 TO 20 KNOT RANGE.
WE WILL ALLOW THE SMALL CRAFT ADVISORY FOR THE WATERS TO CONTINUE
UNTIL 1000 PM FOR THE POTENTIAL OF 25 KNOT WIND GUSTS. OTHERWISE,
WIND SPEEDS AND WAVE HEIGHTS SHOULD BE BELOW THE SMALL CRAFT
ADVISORY CRITERIA FOR TONIGHT AND THURSDAY.
OUTLOOK...
FRIDAY...MARINE HEADLINES EXPECTED MUCH OF THE PERIOD WITH THE
INFLUENCE OF ARTHUR PASSING EAST OF THE WATERS.
SAT THRU MON...SCA SEAS EARLY SAT THEN SUB-SCA THRU MON.
&&
.HYDROLOGY...
WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE I-95
CORRIDOR AND ALL POINTS WESTWARD BETWEEN 12Z THURSDAY AND 16Z
FRIDAY.
REASONS...SLOW MOVING SURFACE FRONT, 2.00" PW'S AHEAD AND ALONG
THE FRONT, AMPLE INSTABILITY, PRONOUNCED UPPER LEVEL DIVERGENCE,
AND THE POSSIBILITY OF A PREDECESSOR RAINFALL EVENT OR PRE.
TIMING...WHILE AN ABOVE INGREDIENT OR TWO ARE IN PLACE AT SOME
TIME TEMPORALLY WITHIN THE WATCH, THEY ALL COME TOGETHER TOMORROW
AFTERNOON INTO TOMORROW EVENING. DURING THIS TIME, THE PW'S PEAK
AROUND 2.00" AND THE RIGHT REAR QUAD OF THE H25 JET IS OVERHEAD.
PREDECESSOR RAINFALL EVENTS (PRE)...AT THE MOMENT, THE GENERAL
QPF CONSENSUS FOR THE REGION IS BETWEEN ONE TO THREE INCHES OF
RAINFALL, FALLING TOMORROW INTO FRIDAY MORNING. THAT SAID, IS IT
KNOWN THAT NWP MODELS CAN UNDERESTIMATE HEAVY RAINFALL ASSOCIATED
WITH A PRE.
DO WE HAVE PRE INGREDIENTS? YES WE DO. THIS INCLUDES THE RIGHT
REAR UPPER JET, BEING AHEAD OF THE MEAN LONG-WAVE TROUGH AXIS AT
THE MID-LEVELS, AND NEAR OR JUST WEST OF A LOW-LEVEL THETA-E RIDGE
AXIS. ADDITIONALLY, IF YOU LOOK AT THE CLIMATOLOGY OF PRE'S, MORE
OF THEM ARE TO THE LEFT OF A CYCLONE TRACK.
ALL OF THE ABOVE, AT LEAST AT THIS TIME, SEEM TO BE COMING
TOGETHER OVER SOUTHEAST PA. THIS IS WHY WE ARE PAINTING THE WATCH
ACROSS THE I-95 CORRIDOR AND POINTS TO THE WEST.
ANOTHER CONCERN IS THAT THE RIDGING RIGHT TO THE WEST OF ARTHUR
COULD SLOW THE APPROACHING FRONT DOWN EVEN MORE THAN WHAT MODELS
ARE CURRENTLY SUGGESTING.
ON A POSITIVE NOTE, ONE OF THE MORE TYPICAL INGREDIENTS WE
COMMONLY SEE IN LARGE RAIN EVENTS ACROSS THE FALL LINE IS A
PERSISTENT SOUTHEAST FLOW WITH AN EXTENDED FETCH. IN THIS CASE, WE
ARE NOT SEEING THAT, ALTHOUGH THE WINDS SHOULD GO SOUTHEAST RIGHT
AHEAD OF THE FRONT AND THE BEST SURFACE CONVERGENCE.
RAINFALL...1.00 TO 3.00", BUT WITH PW'S AROUND 2.00" CAN
DEFINITELY SEE 4.00", MAYBE 5.00" IN SOME ISOLATED SPOTS.
FLOODING...WE ARE NOT EXPECTING FLOODING ON ANY MAIN STEMS AT THIS
TIME. OUR CONCERN LIES WITH THE SMALLER CREEKS AND STREAMS ACROSS
SOUTHEAST PA AND NORTHERN DELAWARE AS WELL AS URBAN OR POOR
DRAINAGE AREAS.
&&
.RIP CURRENTS...
AN INCREASE IN RIP CURRENT RISK LIKELY THIS WEEKEND AS TROPICAL
STORM ARTHUR MOVES ALONG THE EAST COAST. THE RISK OF RIP CURRENTS
WILL BE AT LEAST MODERATE IF NOT HIGH DURING THE HOLIDAY WEEKEND
GIVEN THE LATEST NHC FORECAST. THIS POSES A HUGE CONCERN
CONSIDERING THE LARGE NUMBERS OF PEOPLE, INCLUDING THE LESS
EXPERIENCED SWIMMERS, WHO WILL VENTURE OUT DURING ONE OF THE
BIGGEST BEACH WEEKENDS OF THE YEAR. THE TRANQUIL WEATHER
CONDITIONS ON LAND THIS WEEKEND COULD LEAD TO A FALSE SENSE OF
SAFETY IN THE WATERS.
RIP CURRENTS ARE LIFE-THREATENING IF YOU/RE NOT PREPARED TO
HANDLE THEM. FOR THE GREATEST CHANCE OF SAFETY...SWIM ONLY UNDER
THE WATCHFUL EYES OF LIFEGUARDS. OTHERWISE ANY OPPORTUNITY FOR
RESCUE CAN SUFFER FROM A MUCH GREATER RESPONSE DELAY AND BE FATAL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR PAZ054-055-060>062-070-071-101>106.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ070-071-
101>106.
NJ...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR NJZ001-007>010-012-013-015>019.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ009-010-012-
013-015-017>020-027.
DE...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR DEZ001.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ450.
&&
SYNOPSIS...GAINES/O'HARA
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...HEAVENER/O'HARA
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
HYDROLOGY...KRUZDLO
RIP CURRENTS...STAFFHazardous weather outlook, Jul 2, 6:18 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT WED JUL 2 2014
MDZ008-NJZ001-007-008-016-032330-
CECIL-SUSSEX-WARREN-MORRIS-SALEM-
718 PM EDT WED JUL 2 2014
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. THE
POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL EXIST IN ADVANCE OF
THIS SYSTEM LATE IN THE WEEK ALONG A FRONTAL BOUNDARY. ANY
ADDITIONAL IMPACTS WILL BE DETERMINED BY THE SIZE AND TRACK OF
THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME. PLEASE REFER
TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL IMPACTS TO THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ009-010-012-013-015-017>019-PAZ070-071-101>106-032330-
NEW CASTLE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
718 PM EDT WED JUL 2 2014
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
FLASH FLOOD WATCH.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. THE
POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL EXIST IN ADVANCE OF
THIS SYSTEM LATE IN THE WEEK ALONG A FRONTAL BOUNDARY. ANY
ADDITIONAL IMPACTS WILL BE DETERMINED BY THE SIZE AND TRACK OF
THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME. PLEASE REFER
TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL IMPACTS TO THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ012-015-019-020-NJZ021>023-032330-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-
ATLANTIC-CAPE MAY-
718 PM EDT WED JUL 2 2014
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
LOCALIZED FLOODING FROM SHOWERS AND THUNDERSTORMS IS POSSIBLE
THURSDAY THROUGH FRIDAY.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. THE
POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL EXIST IN ADVANCE OF
THIS SYSTEM LATE IN THE WEEK ALONG A FRONTAL BOUNDARY. ANY
ADDITIONAL IMPACTS WILL BE DETERMINED BY THE SIZE AND TRACK OF
THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME. PLEASE REFER
TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL IMPACTS TO THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ020-027-032330-
OCEAN-SOUTHEASTERN BURLINGTON-
718 PM EDT WED JUL 2 2014
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
LOCALIZED FLOODING FROM SHOWERS AND THUNDERSTORMS IS POSSIBLE
THURSDAY THROUGH FRIDAY.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. THE
POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL EXIST IN ADVANCE OF
THIS SYSTEM LATE IN THE WEEK ALONG A FRONTAL BOUNDARY. ANY
ADDITIONAL IMPACTS WILL BE DETERMINED BY THE SIZE AND TRACK OF
THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME. PLEASE REFER
TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL IMPACTS TO THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ054-055-060>062-032330-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
718 PM EDT WED JUL 2 2014
...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. THE
POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL EXIST IN ADVANCE OF
THIS SYSTEM LATE IN THE WEEK ALONG A FRONTAL BOUNDARY. ANY
ADDITIONAL IMPACTS WILL BE DETERMINED BY THE SIZE AND TRACK OF
THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME. PLEASE REFER
TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL IMPACTS TO THE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-032330-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
718 PM EDT WED JUL 2 2014
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
LOCALIZED FLOODING FROM SHOWERS AND THUNDERSTORMS IS POSSIBLE
THURSDAY THROUGH FRIDAY.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. THE
POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL EXIST IN ADVANCE OF
THIS SYSTEM LATE IN THE WEEK ALONG A FRONTAL BOUNDARY. ANY
ADDITIONAL IMPACTS WILL BE DETERMINED BY THE SIZE AND TRACK OF
THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME. PLEASE REFER
TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE
CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL IMPACTS TO THE
REGION.
ENHANCED RIP CURRENTS ARE EXPECTED THURSDAY THROUGH THE HOLIDAY
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450>455-032330-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
718 PM EDT WED JUL 2 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. ANY
IMPACTS, INCLUDING WINDS AND SEAS, WILL BE DETERMINED BY THE SIZE
AND TRACK OF THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME.
PLEASE REFER TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL
HURRICANE CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL
IMPACTS TO THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-032330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
718 PM EDT WED JUL 2 2014
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
TROPICAL STORM ARTHUR HAS DEVELOPED OFF THE FLORIDA COAST. THIS
SYSTEM IS FORECASTED TO MOVE NORTHEASTWARD NEAR THE CAROLINAS AND
THEN OFF THE NORTHERN MID-ATLANTIC COAST LATE THIS WEEK. ANY
IMPACTS, INCLUDING WINDS AND SEAS, WILL BE DETERMINED BY THE SIZE
AND TRACK OF THIS SYSTEM, WHICH IS STILL UNCERTAIN AT THIS TIME.
PLEASE REFER TO THE THE LATEST FORECAST TRACK FROM THE NATIONAL
HURRICANE CENTER WHILE WE KEEP YOU UPDATED ON ANY POTENTIAL
IMPACTS TO THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 2, 5:06 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT WED JUL 2 2014
NJZ010-022230-
SOMERSET NJ-
606 PM EDT WED JUL 2 2014
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET COUNTY...
AT 605 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLAGTOWN...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MANVILLE AROUND 620 PM AND BOUND BROOK AROUND
630 PM.
LAT...LON 4038 7472 4051 7478 4069 7457 4059 7450
4058 7452 4056 7453 4051 7447 4049 7446
FORECASTER:SFJSpecial weather statement, Jul 2, 5:38 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT WED JUL 2 2014
MDZ012-015-022345-
KENT MD-QUEEN ANNE'S MD-
638 PM EDT WED JUL 2 2014
...A STRONG THUNDERSTORM WILL AFFECT KENT AND NORTH CENTRAL QUEEN
ANNE'S COUNTIES...
AT 637 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOWLEYS QUARTERS...
MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR ROCK HALL AROUND 700 PM...NEWTOWN AROUND 710
PM...LANGFORD AROUND 720 PM...CHESTERTOWN AROUND 730 PM...KINGSTOWN
AROUND 740 PM AND MORGNEC AROUND 750 PM.
LAT...LON 3917 7627 3918 7628 3920 7626 3927 7623
3930 7619 3932 7619 3936 7614 3935 7585
3907 7598 3913 7627 3914 7629 3917 7629
FORECASTER: HEAVENERSpecial weather statement, Jul 2, 6:00 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
700 PM EDT WED JUL 2 2014
NJZ009-010-012-015-PAZ060-101>106-030000-
BERKS PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-
LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-UPPER BUCKS PA-
WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
700 PM EDT WED JUL 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...
MONTGOMERY...NORTHERN CHESTER...NORTHERN MERCER...SOUTHEASTERN
BERKS...SOUTHERN HUNTERDON...SOUTHWESTERN SOMERSET AND WEST CENTRAL
MIDDLESEX COUNTIES...
AT 658 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LUMBERVILLE TO NEW MORGAN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR STOCKTON AROUND 710 PM...SAND BROOK AROUND
720 PM...NEW BRITAIN AROUND 730 PM...SPRING CITY AROUND 740 PM...
SKILLMAN AROUND 750 PM AND NORTH WALES AROUND 800 PM.
LAT...LON 4026 7601 4052 7503 4038 7446 4005 7535
4006 7537 4004 7541 4003 7541 3996 7558
3994 7600 3997 7600 4004 7594 4011 7595
4014 7589 4023 7602
FORECASTER:SFJSpecial weather statement, Jul 2, 6:16 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT WED JUL 2 2014
NJZ009-010-012>014-030015-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
716 PM EDT WED JUL 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...
NORTHEASTERN MONMOUTH...SOMERSET AND SOUTHERN HUNTERDON COUNTIES...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CARTERET TO SERGEANTSVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH AND AHEAD OF THESE STORMS.
THESE STORMS WILL BE NEAR SOCIETY HILL AROUND 730 PM...METUCHEN
AROUND 740 PM...WOODBRIDGE AROUND 750 PM...SOMERSET AROUND 800 PM...
HIGHLAND PARK AROUND 810 PM AND NEW BRUNSWICK AROUND 820 PM.
LAT...LON 4027 7428 4052 7506 4067 7453 4065 7451
4067 7446 4067 7440 4060 7444 4061 7426
4058 7420 4055 7424 4049 7426 4047 7425
4047 7413 4043 7405 4043 7400 4048 7402
4048 7401 4045 7396 4037 7396
FORECASTER: SFJSpecial weather statement, Jul 2, 6:26 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT WED JUL 2 2014
NJZ015-018-019-PAZ071-106-030030-
CAMDEN NJ-LOWER BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
726 PM EDT WED JUL 2 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PHILADELPHIA...
NORTHERN BURLINGTON...NORTHWESTERN CAMDEN...SOUTH CENTRAL MERCER AND
SOUTHEASTERN BUCKS COUNTIES...
AT 725 PM EDT...A STRONG THUNDERSTORM WAS NEAR PALMYRA...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR RIVERSIDE AROUND 740 PM...BURLINGTON AROUND
750 PM...FLORENCE AROUND 800 PM...FIELDSBORO AROUND 810 PM AND
CROSSWICKS AROUND 820 PM.
LAT...LON 3987 7509 4004 7516 4006 7513 4005 7511
4006 7509 4007 7510 4008 7509 4030 7467
3999 7452
FORECASTER:SFJSpecial weather statement, Jul 2, 6:32 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT WED JUL 2 2014
DEZ001-NJZ016-017-PAZ070-071-101>104-030030-
DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-GLOUCESTER NJ-
NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
732 PM EDT WED JUL 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...EASTERN
CHESTER...NORTHERN NEW CASTLE...NORTHWESTERN GLOUCESTER...
NORTHWESTERN SALEM...SOUTHERN MONTGOMERY AND WESTERN PHILADELPHIA
COUNTIES...
AT 729 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
COLLEGEVILLE TO GRADYVILLE TO STANTON...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR TROOPER AROUND 740 PM...NEW CASTLE AROUND
750 PM...WEST CONSHOHOCKEN AROUND 800 PM...BLUE BELL AROUND 810 PM...
FORT WASHINGTON AROUND 820 PM AND PAULSBORO AROUND 830 PM.
LAT...LON 3997 7560 4025 7557 4023 7517 4018 7509
3999 7512 3961 7529 3962 7558 3963 7558
3964 7555 3969 7552 3962 7560 3963 7579
3965 7579
FORECASTER:SFJ